Not sure about your situation.
AS to why your diuretic would stop working. I assume you might be on a loop diuretic, which can be used adjunctively in the treatment of SIADH, but the main treatment for SIADH is fluid restriction.
SIADH is not typically a chronic disease, so other causes for low sodium should be considered, these beign.
drinking too much water
kidney disease or heart disease
adrenal disease or thyroid disease.
Lower extremity edema is typical of thyroid disease, heart or kidney disease.
We can not tell you NOT to go in and get checked, as this is what you should do.
OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/